# SDR REXA2012101401407

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 20,749 hours, 18,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT STRIP AT ROW 11 RIGHT INOPERABLE.  REPLACED EMERGENCY LIGHT STRIP IAW CRJ-200 AMM 33-51-01.  OPS CHECK GOOD.
